MathSciNet Relay Station
MathSciNet bibliographic data
MR1718167 (2001c:33004) 33B15 (26D07)
Qi, Feng; Mei, Jia-Qiang Some inequalities of the incomplete gamma and related functions. Z. Anal. Anwendungen 18 (1999), no. 3, 793–799.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement